# SDR UIEA200600116

- Difficulty date: May 12, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 30,216 hours, 4,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Torn
- Location: Bs 1430-1442
- Part time: 30,216 hours, 4,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BETWEEN STATION 1430 AND 1442, LBL 99, 12 INCH SECTION OF SEAT TRACK WAS TORN AND DAMAGED.  SEAT TRACK WAS PERMANENT REPAIRED PER SRM 53-00-52 FIG 201, REPAIR 6 AND REFERENCE XEO 53-051206.
